# SDR 2006FA0000348

- Difficulty date: February 27, 2006
- Submitted: April 17, 2006
- Operation: General aviation
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: MHB4016R
- Part serial: F111742
- Condition: Noisy
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER WHINING, AND WILL NOT START ENGINE.  WILL START WITH HAND PROP, BUT WHINES.  (K)
